Real algebraic structures on topological spaces
Publications Mathématiques de l'IHÉS, Volume 53 (1981), p. 79-162
@article{PMIHES_1981__53__79_0,
     author = {Akbulut, Selman and King, Henry C.},
     title = {Real algebraic structures on topological spaces},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {53},
     year = {1981},
     pages = {79-162},
     zbl = {0531.57019},
     mrnumber = {83h:58009},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1981__53__79_0}
}
Real algebraic structures on topological spaces. Publications Mathématiques de l'IHÉS, Volume 53 (1981) pp. 79-162. http://www.numdam.org/item/PMIHES_1981__53__79_0/

[1] S. Akbulut and H. King, The topology of real algebraic sets with isolated singularities, to appear in Annals of Math. | Zbl 0494.57004

[2] S. Akbulut and H. King, A topological characterization of two dimensional real algebraic sets, to appear. | Zbl 0434.57013

[3] S. Akbulut and L. Taylor, A topological resolution theorem, Publ. Math. I.H.E.S., 53 (1981), 163-196. | Numdam | MR 83e:57015 | Zbl 0476.57008

[4] P. Conner and E. Floyd, Differentiable Periodic Maps, Ergebnisse der Mathematik, vol. 33, Springer, Berlin (1964). | MR 31 #750 | Zbl 0125.40103

[5] H. Hironaka, Resolution of singularities of an algebraic variety over a field of characteristic zero, Annals of Math., 79 (1964), 109-326. | MR 33 #7333 | Zbl 0122.38603

[6] E. Spanier, Algebraic topology, McGraw-Hill, 1966. | MR 35 #1007 | Zbl 0145.43303

[7] D. Sullivan, Combinatorial Invariants of Analytic Spaces, Proceedings of Liverpool Singularities Symposium 1, Lecture notes in Mathematics, Vol. 192, Springer (1971), 165-168. | MR 43 #4063 | Zbl 0227.32005

[8] S. Akbulut and H. King, A relative Nash Theorem, to appear in Trans. Amer. Math. Soc. | Zbl 0491.57016